# SDR DALA2024101009938

- Difficulty date: October 8, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,207 hours, 30,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 BENT ANGLE LOCATED FR30 BTW STR43R TO STR43L IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED POST ANGLE LOCATED FR30 BTW STR43R TO STR43L IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11-801. A319 SRM 53-21-14-10A. (0598811)
